International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1979 / Article

Open Access

Volume 2 |Article ID 464037 | https://doi.org/10.1155/S0161171279000545

D. J. Newman, L. A. Rubel, "On osculatory interpolation by trigonometric polynomials", International Journal of Mathematics and Mathematical Sciences, vol. 2, Article ID 464037, 4 pages, 1979. https://doi.org/10.1155/S0161171279000545

On osculatory interpolation by trigonometric polynomials

Received21 May 1979

Abstract

A short and simple proof is given that osculatory interpolation by trigonometric polynomials is always possible.

Copyright © 1979 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views209
Downloads247
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.